MathSciNet Relay Station
MathSciNet bibliographic data
MR2644883 (2011d:20049) 20E15 (20E26 20G20 57M07 57N10)
Glasner, Yair; Souto, Juan; Storm, Peter Finitely generated subgroups of lattices in ${\rm PSL}\sb 2\Bbb C$. Proc. Amer. Math. Soc. 138 (2010), no. 8, 2667–2676.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement